MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A u.S.Customer reported observation of elevated atellica im high-sensitivity troponin i (tnih) results for one patient which were discordant relative to clinical expectation and alternate-method testing.The tnih instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens is investigating.Note: related observations are reported separately, by date of observation.
 
Event or Problem Description
The customer observed elevated atellica im high-sensitivity troponin i (tnih) results for one patient which were discordant relative to clinical expectation and alternate-method testing.The customer reports repeat observation of discordant, elevated atellica im tnih results for an obstetric patient over a period of several months.Discordant observations were associated with multiple sample draws, over a period between (b)(6) 2024.The customer indicates that the elevated results (approximately 4,000 pg/ml) are reproducible across two laboratory locations and three different atellica im instruments.One recent sample was tested for troponin i and troponin t using alternate-method testing at an external lab and produced ¿negative¿ results (below reference cutoffs for those assays).The lower results were considered correct, as they were consistent with the patient¿s clinical picture, where no cardiac issues or disease have been identified.The series of high atellica im tnih results has been identified as falsely elevated.There are no reports of any adverse patient consequences.
 
Additional Manufacturer Narrative
A customer from outside the united states observed elevated atellica im high-sensitivity troponin i (tnih) results for one patient which were discordant relative to clinical expectation and alternate-method testing.Mdr 1219913-2025-00014 was initially submitted on 09-jan-2025.Update, 12-feb-2025: siemens has concluded investigation.It was identified that the affected patient has produced consistently elevated atellica im tnih results since (b)(6) 2024.In recent testing, elevated tnih results conflicted with results from two alternate testing methods.The customer did not provide quality control (qc) data, but no instrument concerns were expressed, and no issues were identified for any other patient samples, so the issue appears sample- or patient-specific.The patient had normal results for other tests (pbnp, ckmb, rf).The patient¿s list of medications did not indicate any specific interference.Siemens received and tested serum and plasma samples from this patient using the same test and reagent lot.Reproducibly elevated tnih results were produced, both with and without heterophilic blocking tube (hbt) pre-treatment.It is possible that non-heterophilic-antibody interferents are present which are causing result elevation.It is also noted that values obtained with different assay methods cannot be used interchangeably.The measured concentration of ctni in a given specimen can vary between assays due to differences in assay design and methodology.Based on the available information, a specific cause for the observed discordance could not be determined.There is no persistent issue, and the customer is fully operational.No product problem was identified.Note: in section h6, the codes for type of investigation, investigation findings, and investigation conclusions have been updated.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key21112374
Report Number1219913-2025-00014
Device Sequence Number18313510
Product Code MMI
UDI-Device Identifier00630414006758
UDI-Public00630414006758
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2025
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number24550108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale